# SDR REXA2022071401587

- Difficulty date: July 8, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180861
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR FRAME AT FS 313.56 BETWEEN DD4 AND DD5 INTERCOSTALS	REMOVED FRAME SECTION AND REPLACED WITH NEW FRAME SECTION PART NUMBER: 601R318086-1 WITH NEW FASTENERS. REF. CRJ900 SRM 51-42-06-001-001-A01.
